I missed three birth control pills, and took them in one day. i then stopped that pack and started a new pack, period now for 8 days, any info?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Breakthrough bleed: When you missed the 3 pills the lining of the womb has been released and is the cause of the bleeding also known as breakthrough bleeding. Eventually it will stop as long as you remember to take your new pack of pills everyday at the same time each day. by the way, run a pregnancy test to be sure that it is negative if you were sexually active in the previous month.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Sep 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.